Публикация №17329(БАЛЛЫ 100)
| Название публикации | Properties of the SURE Estimates When Using Continuous Thresholding Functions for Wavelet Shrinkage <--> This research was supported by the Ministry of Science and Higher Education of the Russian Federation, project no. 075-15-2024-544 |
|---|---|
| Название на другом языке | |
| Тип публикации | Статья |
| Издание | Mathematics |
| Издатель | Не задан |
| ISBN | Не задан |
| DOI | https://doi.org/10.3390/math12233646 |
| Год издания | 2024 |
| Том | 12 |
| Номер | 23 |
| Глава | Не задан |
| Страницы | 3646 |
| Аннотация | Не задан |
| Авторы | |
| ссылка в Internet | |
| РИНЦ | 0 |
| WoS | 0 |
| Баллы | 100 |
| Грант % | 50 |
| Цитируемые публикации авторов ФИЦ ИУ РАН |

